Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18859
Title: Backlund transformation and soliton solutions for the coupled dispersionless equations
Authors: Alagesan, T
Chung, Y
Nakkeeran, K
Issue Date: 2004
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2004, v. 21, no. 1, p. 63-67 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: The Painleve test is employed to predict the integrability properties of the coupled dispersionless system equations. From the analysis, it is shown that these systems admit the Painleve property and possess Hirota bilinear form. The one-soliton solutions of the coupled dispersionless system are generated through Backlund transformation using the linear eigenvalue problem.
URI: http://hdl.handle.net/10397/18859
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/S0960-0779(03)00186-3
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

32
Last Week
0
Last month
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

31
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

45
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.